# SDR 95ZZZX2258

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N999JR
- Make and model: Cndair CL6002A12
- Aircraft serial: 3061
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Housing
- Part number: 73007
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP FOUND NLG UPPER HOUSING CORRODED.  NOSE GEAR ASSY ON 601 ACFT SHOULD HAVE PN 601-85008-15 (CANADAIR), PN 7300-9 - (DOWTY).  HAD ASSY PN 600-85008-27 (CANADAIR) AND PN 200924004 (DOWTY).  LANDING GEAR WAS A 600 GEAR SENT BACK TO DOWTY TO UPGRADE TO A 601 APRIL 14, 1986, AND DATA PLATE WAS NEVER CHANGED.  IT HAS NOW BEEN CHANGED TO PN 601-85008-15 DOWTY PN 7300-7.
